# SDR ASAA2013102696236

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,332 hours, 8,003 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELECTRIC LIGHT STAYS ON P-5 PANEL.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31, TASK 801. CLEARED FAULT. LIGHT EXTINGUISHED AND STAYS OUT.  OPS CHECKS GOOD.
